# SDR P5CA9500215

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Mirgated
- Location: Nr 7 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS ROTATION AND MIGRATED RIGHT WING, NR 7 FLAP TRACK UNDER WING FORWARD LUG MOUNT.  REPAIRED ACCORDING TO BOEING SERVICE BULLETIN 747-57-2262.
